Complutense University Library

On Lowen's fuzzy compact spaces


Lupianez, Francisco Gallego (2012) On Lowen's fuzzy compact spaces. Kybernetes, 41 (1-2). pp. 189-191. ISSN 0368-492X

Official URL:


In this paper, we obtain an axiomatic characterization of Lowen's fuzzy compactness

Item Type:Article
Uncontrolled Keywords:Topological spaces; Fuzzy sets
Subjects:Sciences > Mathematics > Topology
ID Code:15799

Liu Y.-M and Luo M.-K., Fuzzy Topology, World Scientific (Singapore), 1997.

R. Lowen, "Topologies flous", C.R. Acad. Sc. Paris, ser. A, Vol 278, pp. 925-928, 1974.

R. Lowen, "Fuzzy topological spaces and fuzzy compactness", J. Math. Anal. Appl., Vol 56, pp. 621- 633. 1976.

R. Lowen, "A comparison of different compactness notions in fuzzy topological spaces" J. Math. Anal. Appl., Vol 64, pp. 446-454, 1978.

N. Palaniappan, Fuzzy Topology, CRC Press, Boca Raton, FL, 2002.

E. Wattel, The compactness operator in Set-Theory and Topology, Math. Centr. (Amsterdam), 1979.

Deposited On:29 Jun 2012 08:30
Last Modified:30 Oct 2013 17:52

Repository Staff Only: item control page